# SDR 07FDEA02979

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Part number: A55276115000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SIDE OF LT ELEVATOR ATTACH FITTING NR 4.  REPAIR PERFORMED BY REMOVING CORROSION AND FLAP PEENING OF REWORKED AREA IAW RAS/CASA/5708/2007 ISSUE: A AND EA 6-5520-112509.
